MathSciNet Relay Station
MathSciNet bibliographic data
MR1867375 37A99 (11K60 28A80 35B15 37C45 37L99)
Naito, Koichiro Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations. Trans. Amer. Math. Soc. 354 (2002), no. 3, 1137–1151 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement